MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSACEM DOUBLE MOBILITY HC LINER 56/28; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA LINER: VERSACEM DOUBLE MOBILITY HC LINER 56/28; CEMENTLESS STEM
Model Number 01.26.2856MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04.Aug.2021: lot 2009655: 120 items manufactured and released on 4-nov-2020.Expiration date: 2025-10-12.No anomalies found related to the problem.To date, 77 items of the same lot have been sold without a similar reported event.Additional items involved in the event, batch review performed on 04.Aug.2021: cup: versacem 01.27.56cmb double mobility metal back cemented 56 lot.1900897 (item not registered in usa).Lot 1900897: 19 items manufactured and released on 23-may-2019.Expiration date: 2024-05-12.No anomalies found related to the problem.To date, 10 items of the same lot have been sold without a similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 28 size m 0 lot.Unknown (k112115).
 
Event or Problem Description
2 months after the primary surgery the surgeon removed the implants due to infection.The cup, liner and head were medacta while the stem was a competitor product.The ball head lot is unknown.

Brand Name
LINER: VERSACEM DOUBLE MOBILITY HC LINER 56/28
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12405771
Report Number3005180920-2021-00690
Device Sequence Number5304505
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number01.26.2856MHC
Device Catalogue Number01.26.2856MHC
Device Lot Number2009655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight83